Tuesday , November 21 2017
Home / Letter From The Editor / Sept. 5, 2017

Sept. 5, 2017

dave
Last week I was at home and got a call from a physician who I used to see patients for. He was in his late 50s and the ever-increasing workload in his practice had put a damper on his physical activity; therefore, he had gained some weight. This, of course, led to an increase in his A1C and a diagnosis of diabetes. Being that he could self-prescribe, he had decided that he could address weight and glucose levels, so he started on Liraglutide.

This was working for about 6 weeks and then the effect started to wear off. In addition, he was having a lot of trouble at his injection site with redness and itching, and that is why he called me. My first thought was to try a different brand needle, and for him the problem was solved. I am not the only person who gets these questions. This week, in our Disasters Averted series, one educator shares what happened to three of her patients and how she handled them.

A couple of weeks ago we introduced you to our newest Advisory Board Member, Dr. David Leroith, and one of our medical reviewers said that the link to his page was not working. so we wanted to make it available to you once again. Meet Dr. Leroith and other members of our advisory board here.

Dave Joffe

Editor-in-chief